Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stupid Skin

Accutane Cramps

Recommended Posts

Hey guys, i take my tablet (40mg) around 8pm every day right after i eat dinner, i just started accutane 3 days ago, and i get mild pain (kinda like cramps) around the SIDES above my stomache for about 10-20 mins after i take the tablet.

Is this normal?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×